# SDR TWAA9807312

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Block
- Condition: Cracked
- Location: Rt Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND RT WING TE FLAP INSIDE FLAP OUTBOARD FLAP HINGE TO FORWARD MOUNT BOLT, RT AND LT SIDE MOUNT WEBS CRACKED OUT FROM BOLT HOLES.  REPLACED MOUNT BLOCK PER STANDARD PRACTICES AND SRM 51-01.  (M)
